MAUDE Adverse Event Report: RESMED LTD AIRSENSE 10 AUTOSET USA CO

RESMED LTD AIRSENSE 10 AUTOSET USA CO
Model Number 37207
Medical Device Problem Code Fire (1245)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned and an evaluation confirmed the complaint.The customer was provided a replacement device.When more information is available, a supplemental report will be submitted.(b)(4).
 
Event or Problem Description
It was reported to resmed that an airsense 10 device caught fire.There was no patient harm or an injury as a result of this incident.
 
Additional Manufacturer Narrative
The airsense 10 device was returned to resmed for an investigation.Visual inspection revealed evidence of high heat damage on the side panel, chassis and pneumatic motor block casing; no heat damage on the power supply unit plug or main circuit board.The investigation determined that the reported event was due to an external heat source.Resmed's risk analysis for this failure mode concludes that the risk is acceptable.Resmed reference #: (b)(4).
 
Event or Problem Description

Brand Name
AIRSENSE 10 AUTOSET USA CO
Manufacturer (Section D)
RESMED LTD
1 elizabeth macarthur drive.
bella vista
sydney, nsw 2153
AU  2153
MDR Report Key9729993
Report Number3004604967-2020-00260
Device Sequence Number16876155
Product Code BZD
UDI-Device Identifier00619498372072
UDI-Public(01)00619498372072(10)1325658
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K140124
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number37207
Device Catalogue Number37207
Device Lot Number1325658
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/29/2020
Distributor Facility Aware Date04/29/2020
Initial Date Received by Manufacturer 01/20/2020
Supplement Date Received by Manufacturer04/29/2020
Initial Report FDA Received Date02/19/2020
Supplement Report FDA Received Date05/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age62 YR